# SDR CALA2023102003130

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 53,420 hours, 27,177 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Part number: 4L83046
- Condition: Missing
- Location: Rh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING WATER DRAIN VALVE 26QM BETWEEN RIB 1 AND RIB 2 OUTER DRAIN VALVE MISSING M/E 99-2811-3-0021 PART N.I.S AT OMA M/E 00-0596-3-2121 PART N.I.S AT OMA ADDED PACKING TO PARTS NEEDED OUTER WATER DRAIN VALVE. PARTS REQUESTED IPC 28-11-41-01 P/N 4L83-046 VALVE AND P/N M25988-3-019 PACKING.   REPLACED OUTER SUMP DRAIN VALVE, REF AMM TASK 28-11-41-400-005-A, NO LEAKS NOTED.
